# SDR 99ZZZX2801

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3063K
- Make and model: Piper PA-44-180
- Aircraft serial: 447995212
- System (JASC): 2710 · Aileron Control System
- Part: Rivet
- Part number: 764088V
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED OBSTRUCTION IN AILERON OPERATION.  MAINTENANCE FOUND RIVETS FROM SB (PIPER) 702 STRIKING UPPPER WING SKIN.  MAINTENANCE CORRECTED AND RETURNED AIRCRAFT TO SERVICE.  PROBLEM RESTRICTED TO LEFT AILERON.  KIT SUBJECT TO AD 81-10-04.
